# SDR SWAA002273

- Difficulty date: November 8, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 52,139 hours, 25,489 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 507978
- Condition: Cracked
- Location: Overwing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT OVERWING EXIT DOOR SKIN CRACKED AT FASTENER HOLE, BS 637, WL 245.  REPAIRED SKIN PER ER 00-1219.
